RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1971, Volume 8, Number 2, Pages 226–234 (Mi tmf4400)  

This article is cited in 1 scientific paper (total in 1 paper)

Quantized scalar field in Friedmann–Lobachevskii space

B. A. Levitskii


Abstract: A quantized scalar field is considered in an open Friedmann universe wich a Lorentz invariant spatial part. Since the Friedmann universe is nomstationary, the energy of a free field is a not conserved and the Hamiltonian is not diagonal in the creation and annihilation operators. The Hamiltonian is diagonaliized by means of a set of $\eta$-dependent representations ($\eta$ is the time) of the commutation relations with Lorentz invariant vacuum states. The $\eta$-wacuum mean value of the operator of the number density of particles corresponding to the $\eta_0$ representation ($\eta>\eta_0$) is caleulated. The question of $\eta$ a quasielassieal limit is discussed and a transition is made to flat space-time.

Full text: PDF file (800 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1971, 8:2, 791–797

Received: 12.10.1970

Citation: B. A. Levitskii, “Quantized scalar field in Friedmann–Lobachevskii space”, TMF, 8:2 (1971), 226–234; Theoret. and Math. Phys., 8:2 (1971), 791–797

Citation in format AMSBIB
\Bibitem{Lev71}
\by B.~A.~Levitskii
\paper Quantized scalar field in Friedmann--Lobachevskii space
\jour TMF
\yr 1971
\vol 8
\issue 2
\pages 226--234
\mathnet{http://mi.mathnet.ru/tmf4400}
\transl
\jour Theoret. and Math. Phys.
\yr 1971
\vol 8
\issue 2
\pages 791--797
\crossref{https://doi.org/10.1007/BF01038000}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4400
  • http://mi.mathnet.ru/eng/tmf/v8/i2/p226

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Grib, B. A. Levitskii, V. M. Mostepanenko, “Particle creation from vacuum by a nonstationary gravitational field in the canonical formalism”, Theoret. and Math. Phys., 19:1 (1974), 349–361  mathnet  crossref  mathscinet
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:261
    Full text:81
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019